# SDR QXEA0000825

- Difficulty date: March 15, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CABIN FRAME CLIP IS CRACKED ON FRAME 16060 AT STRINGER 50.  REPAIRED IAW FOKKER SRM 53-02-13 PAGE 4 FIGURE 2.
